# SDR SIMA2011348002

- Difficulty date: December 12, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 3,228 hours, 2,084 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Loose
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3873 THE CREW REPORTED THE MAIN DOOR WILL NOT CLOSE.  THE HINGE PIECE APPEARS OUT OF ALIGNMENT AT FORWARD BOTTOM PART OF THE DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED PASSENGER DOOR FORWARD SWIVEL LEVER (COUNTER BALANCE) IAW CRJ 700 MM 52-11-17.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
